# SDR ABXA20180521046

- Difficulty date: April 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 85,572 hours, 31,194 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T7106Y13
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INBOARD SKIN OF THE LEFT WING OUTBOARD AILERON OUTBOARD BALANCE ARM. THE SKIN WAS REPLACED. AIRPLANE WAS GROUNDED.
